MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Muscular Rigidity (1968); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-00839, 0002648920-2020-00165, and 3007963827-2020-00073.Concomitant medical products: articular surface regular constraint size yellow/c-h 10 mm height catalog#: 90597003010 lot#: 63205998, femoral component precoat size e left catalog#: 00575001501 lot#: 63359667, tibial component pegged precoat size 3 catalog#: 00597003501 lot#: 63187291.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent total knee arthroplasty.Subsequently, approximately two years later, the patient underwent manipulation under anesthesia.The patient continued to experience ongoing intermittent pain, stiffness, and feeling her knee "lock-up".Patient plans to be revised, but no revision has been reported to date.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g4, g7, h2, h3, h6, and h10.Reported event was confirmed by review of medical records.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: initial surgery notes found no intra ops complication.On (b)(6)2016, the patient underwent mua due to stiffness and limited rom.But during this procedure patient unable to achieve full extension.After the procedure, the patient continues to experience pain, stiffness, and limited rom.The patient continued to experience intermitted moderate pain and stiffness.Rom 5-120°.Plan to continue home exercises.Patient happy with the progress.Office visits notes noted the patient was having on-going pain and stiffness for 2 years and feels knee was locking up.The further exam found a cyst with rom 0-130°, no pain or crepitus with active extension, centrally tracking patella, no evidence of effusion, stable to stress.The x-ray review noted no issue with left knee alignment.Soft tissue swelling and possible joint effusion.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, g4, g7, h2, and h10.B3 event date - unknown date in (b)(6) 2020.D11 therapy date - unknown date in (b)(6) 2020.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent total knee arthroplasty.Subsequently, approximately two years later, the patient underwent manipulation under anesthesia.The patient continued to experience ongoing intermittent pain, stiffness, and feeling her knee "lock-up".A revision occurred approximately four years post implantation, for an unknown reason.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The additional information doesn't change the previous reportability, root cause, or investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9810784
Report Number0002648920-2020-00165
Device Sequence Number609565
Product Code JWH
UDI-Device Identifier00889024215146
UDI-Public(01)00889024215146(17)240531(10)63386486
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number63386486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer07/08/2020
09/09/2020
02/22/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date07/09/2020
10/02/2020
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight84